Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 6, pp 1001–1010 | Cite as

Lattices of blocks of regular algebras and solvable groups

  • D. M. Smirnov
Article

Keywords

Solvable Group Regular Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. M. Smirnov and A. V. Reibol'd, “Lattices of congruence classes of algebras,” Algebra Logika,23, No. 6, 684–701 (1984).Google Scholar
  2. 2.
    D. M. Smirnov and T. I. Fedoryaeva, “On lattices of congruence classes of regular algebras,” in: 19th All-Union Algebra Conference (Lvov, September 1987), Abstracts of Reports [in Russian], Lvov (1987), p. 262.Google Scholar
  3. 3.
    A. G. Kurosh, The Theory of Groups, Vols. I, II, Chelsea, New York (1955, 1956).Google Scholar
  4. 4.
    B. H. Neumann, “Twisted wreath products of groups,” Arch. Math. (Basel),14, 1–6 (1963).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • D. M. Smirnov

There are no affiliations available

Personalised recommendations